# SDR DALA2022010108189

- Difficulty date: December 29, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 130,025 hours, 19,275 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 FOUND LHW OB SLAT NO.2 UPR SUFACE BULGE FORM OB EDGE 10 INCHES. CORRECTIVE ACTION: LHW OB SLAT NO.2 UPR SUFACE FORM OB EDGE 10 INCHES REPAIRED: AS PER B767-300 SRM 51-70. (2067730)
